# SDR ABXA20251030282

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,563 hours, 46,702 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RIGHT ENGINE OIL QUANTITY INDICATION INOP.  A/C RETURNED TO BLOCKS (BTB).  DEFERRED RT ENGINE OIL QTY. INDICATION IAW MEL 79-31-1-1.  MBCB 11/02/2025.  REPETITIVE INSPECTION REQUIRED BEFORE EACH FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
